MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 FREEDOM CONST E1 LNR 36MM F; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 FREEDOM CONST E1 LNR 36MM F; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Hematoma (1884); Loss of Range of Motion (2032); Scar Tissue (2060); Joint Dislocation (2374); Muscle/Tendon Damage (4532)
Date of Event 10/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant products: ref 110010245 lot 64866560 shell; ref 00-7850-013-00 lot 63992895 femoral stem.The device will not be returned for analysis, as the device was discarded; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2021 - 03251.
 
Event or Problem Description
It was reported the patient underwent initial left hip hemiarthroplasty.The patient was converted to a total hip arthroplasty approximately 3 years later.The patient underwent head and liner exchange approximately 6 months later to recurrent dislocations.The patient was revised again approximately 3 weeks later due to recurrent dislocations and psoas tendon rupture.The head and liner were exchanged without complication.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records/radiographs were provided and reviewed by a health care professional.A review of the available records identified findings of the reported issues recurrent dislocation, head/liner exchange, ruptured psoas tendon, stem/shell well fixed, hemarthrosis evacuated, a small metallic fragment noted, no complications.A review of the device history records identified no related deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The hematoma is not device-related.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 FREEDOM CONST E1 LNR 36MM F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12909580
Report Number0001825034-2021-03250
Device Sequence Number5085146
Product Code LPH
UDI-Device Identifier00880304989085
UDI-Public(01)00880304989085(17)260412(10)6993137
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2026
Device Model NumberN/A
Device Catalogue Number010000984
Device Lot Number6993137
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2021
Supplement Date Received by Manufacturer03/21/2022
Initial Report FDA Received Date12/01/2021
Supplement Report FDA Received Date03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight97 KG